# SDR SIMA20130205006

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,750 hours, 29,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Improper Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3439 THE FLIGHT ATTENDANT REPORTED THE FLOOR LIGHTING AFT OF OVERWING EXIT ON THE LEFT SIDE OF AIRCRAFT DOES NOT HAVE DIRECTIONAL ARROWS POINTING FORWARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IN FRONT OF LAV IAW EMB-145 AMM 33-50-12.  THE OPERATIONAL TEST WAS GOOD IAW EMB-145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
